# SDR AALA202104209014

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 54,480 hours, 26,981 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z010H001521A
- Part serial: 010H00003250
- Condition: Inoperative
- Location: Zone 200
- Part time: 71,215 hours, 27,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EVACUATION HORN WENT OFF RIGHT AFTER V1. CUTOFF BUTTON DID NOT WORK. MAINTENANCE PROCEDURES SUGGESTED DID NOT WORK. QUICK REFERENCE HANDBOOK PROCEDURES FOR RESET NOT APPLICABLE. AIRCRAFT RETURNED TO DFW. HORN WAS STILL GOING ON AT GATE. UNABLE TO SHUT IT OFF. COULD NOT TALK ON PA OR CABIN INTERPHONE. AFTER EXTERNAL POWER WENT OFF, IT FINALLY SHUT OFF. REMOVED AND REPLACED CIDS DIRECTOR #1 (AALA202104189013) AND #2 (AALA202104209014). ACCOMPLISHED ALL TESTS. ALL TESTS PASSED. AMM 23-73-00.
